# SDR 0100789139

- Difficulty date: March 8, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N948L
- Make and model: Doug DC-9-14
- Aircraft serial: 47049
- Aircraft time: 80,447 hours, 97,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Tail
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CATWALK AREA EMERGENCY EXIT LIGHTING INOPERATIVE.  MAINTENANCE REPLACED BATTERIES.  OPERATIONAL CHECK NORMAL.
